MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24706
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the anterior tibial artery.A 2.5mm x 220mm x 150cm coyote balloon catheter was advanced for dilatation.However, during inflation at 14 atmospheres, the balloon ruptured.The device was removed and the procedure was completed with another of the same device.There were no patient complications nor injuries reported and the patient was stable.
 
Additional Manufacturer Narrative
B5: updated event description.Device evaluated by mfr.: returned product consisted of a coyote balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.The balloon was inflated to rated burst pressure and was able to hold pressure.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis could not confirm the reported rupture.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the anterior tibial artery.A 2.5mm x 220mm x 150cm coyote balloon catheter was advanced for dilatation.However, during inflation at 14 atmospheres, the balloon ruptured.The device was removed and the procedure was completed with another of the same device.There were no patient complications nor injuries reported and the patient was stable.It was further reported that the target lesion was located in the severely tortuous and severely calcified anterior tibial artery.The balloon was inflated 2-3 times at 14 atmospheres and was completely removed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Returned product consisted of a coyote balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.The balloon was inflated to rated burst pressure and was able to hold pressure.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis could not confirm the reported rupture.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13552410
Report Number2134265-2022-01810
Device Sequence Number20150903
Product Code DQY
UDI-Device Identifier08714729796718
UDI-Public08714729796718
Combination Product (Y/N)N
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2024
Device Model Number24706
Device Catalogue Number24706
Device Lot Number0028166245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer03/03/2022
03/18/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date03/10/2022
03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown